Algebraic combinatorics of diametric magic circles
R.E. Garcia,
M.A. Lane and
B.M. Loft
Mathematics and Computers in Simulation (MATCOM), 2011, vol. 82, issue 1, 44-53
Abstract:
We provide a definition of a diametric magic circle of order n. In this paper, we use techniques in computational algebraic combinatorics and enumerative geometry to construct and to count d-magic circles. We also provide a description of its minimal Hilbert basis and determine the symmetry operations on d-magic circles. Finally, we give an algorithm for writing a natural d-magic circle in terms of the minimal Hilbert basis.
Keywords: Magic circles; Enumeration; Polyhedral cones; Ehrhart series; Minimal Hilbert basis (search for similar items in EconPapers)
Date: 2011
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378475410003198
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:matcom:v:82:y:2011:i:1:p:44-53
DOI: 10.1016/j.matcom.2010.09.017
Access Statistics for this article
Mathematics and Computers in Simulation (MATCOM) is currently edited by Robert Beauwens
More articles in Mathematics and Computers in Simulation (MATCOM) from Elsevier
Bibliographic data for series maintained by Catherine Liu ().